Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 10, pp 1543–1555 | Cite as

Structure of a general solution of systems of nonlinear difference equations

  • G. P. Pelyukh
Article

Abstract

We investigate the structure of a general solution of systems of nonlinear difference equations with continuous argument in a neighborhood of the state of equilibrium.

Keywords

Continuous Function General Solution Difference Equation Vector Function Trivial Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. D. Birkhoff and W. J. Trjitzinsky, “Analytic theory of singular difference equations,”Acta Math.,60, 1–89 (1932).CrossRefMathSciNetGoogle Scholar
  2. 2.
    W. A. Harris Jr. and Y. Sibuya, “General solution of nonlinear difference equations,”Trans. Amer. Math. Soc.,115, 62–75 (1965).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    By. K. Takano, “General solution of a nonlinear difference equation of Briot-Bouquet type,”Funkc. Ekvacioj.,13, No. 3, 179–198 (1971).MATHMathSciNetGoogle Scholar
  4. 4.
    By. K. Takano, “Solution containing arbitrary periodic functions of systems of nonlinear difference equations,”Funck. Ekvacioj.,13, No. 2, 137–164 (1973).Google Scholar
  5. 5.
    G. P. Pelyukh, “Structure of continuous solutions of one class of nonlinear difference equations,”Differents. Uravn.,30, No. 6, 1083–1085 (1994).MathSciNetGoogle Scholar
  6. 6.
    G. P. Pelyukh, “Representation of solutions of difference equations with continuous argument,”Differents. Uravn.,32, No. 2, 304–312 (1996).MathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • G. P. Pelyukh

There are no affiliations available

Personalised recommendations